# SDR AALA20131115007

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 104,811 hours, 20,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 4000786
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIGN COVER LOCATED AT BOTTOM SIDE OF WALL BY THE RT HAND SIDE, JUST AFT OF FWD GALLEY IS BROKEN & DETACHED.  INSTALLED NEW EXIT SIGN LENS.  OPERATIONS CHECKED NORMAL.
